# SDR REXA2016121302446

- Difficulty date: December 13, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 8869
- Aircraft time: 27,139 hours, 24,511 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 301R1430352S
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP VANE LE IS CHAFED IN MULTIPLE AREAS.  REMOVED & REPLACED THE RIGHT WING I/B FLAP VANE L/E SKIN IAW SRM 51-42-13.  REMOVED DAMAGE IN THREE AREAS THE MID AN OTBD AREAS STAYED IN LIMITS INBD AREA OUT OF LIMITS IAW REO 601R-57-52-004.
